American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30A24) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] William H. Barker. Kernel functions on domains with hyperelliptic double . Trans. Amer. Math. Soc. 231 (1977) 339-347. MR 0466517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] L. A. Rubel. Bounded convergence of analytic functions. Bull. Amer. Math. Soc. 77 (1971) 13-24. MR 0270132.
Abstract, references, and article information   
View Article: PDF

[3] Henry E. Fettis. Table errata: {\it Dictionary of conformal representations}\ (Dover, New York, 1952) by H. Kober . Math. Comp. 24 (1970) 504. MR 0400624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 3 of 3 found      Go to page: 1